We study the differential-geometric properties of the loci of fixed points of the elliptic isometries of the manifold of positive definite real matrices with the trace metric. We also give an explicit description of such loci and in particular we find their De Rham decomposition.

ELLIPTIC ISOMETRIES OF THE MANIFOLD OF POSITIVE DEFINITE REAL MATRICES WITH THE TRACE METRIC / A. DOLCETTI,D. PERTICI. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. - ISSN 0009-725X. - STAMPA. - 70:(2021), pp. 575-592. [10.1007/s12215-020-00510-9]

ELLIPTIC ISOMETRIES OF THE MANIFOLD OF POSITIVE DEFINITE REAL MATRICES WITH THE TRACE METRIC

A. DOLCETTI;D. PERTICI
2021

Abstract

We study the differential-geometric properties of the loci of fixed points of the elliptic isometries of the manifold of positive definite real matrices with the trace metric. We also give an explicit description of such loci and in particular we find their De Rham decomposition.
2021
70
575
592
A. DOLCETTI,D. PERTICI
File in questo prodotto:
File Dimensione Formato  
H Dolcetti-Pertici2021_Article_EllipticIsometriesOfTheManifol.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 4.21 MB
Formato Adobe PDF
4.21 MB Adobe PDF   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1182499
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
social impact